# SDR FDEA201103171052

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Fitting
- Part number: 5537129523790
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INTERIOR, RUDDER HINGE NR 4 SUPPORT FITTING AT REAR SPAR, RIB-13 HAS CORROSION ON   BOTTOM EDGE , ABOUT 10 SQUARE INCHES. R & R NR 4 RUDDER HINGE SUPPORT FITTING AT REAR SPAR RIB 13 IAW A310 SRM 51-72-10, PGS 1-3.
